# SDR MASA2012042534720

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 23,744 hours, 16,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT FS 280 IS CRACKED.  CRACK IS APPROXIMATELY .250" LONG.  PERFORMED A MAJOR REPAIR TO PASSENGER DOOR LINTEL (STRINGER 3L) BETWEEN FRAME STATION 280.00-295.00 IN ACCORDANCE WITH BOMBARDIER REO 670-53-21-493 REV C, DATED 12/08/2011 AND BOMBARDIER SERVICE BULLETIN 670BA-53-040 REV A, DATED FEB 02/2012.
